# SDR ASMF201203001

- Difficulty date: March 2, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 29,651 hours, 15,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS25011
- Condition: Out Of Adjust
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE, DURING CLIMB, THE MLG DID NOT RETRACT; SO FLIGHT CREW ACCOMPLISHED THE QRH 14.16 PROCEDURE, CONFIRMING THE FAILURE.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A REVISION DETECTING THE MANUAL EXTENSION ACCESS DOOR SWITCH S1060 OUT OF ADJUST IAW MM 32-34-00; SO THE SWITCH S1600 WAS ADJUSTED AND TESTED IAW MM 32-34-00 AND MM 32-32-00, ALL CORRECT.
